# SDR NACA2023033100019

- Difficulty date: March 31, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,561 hours, 14,662 cycles
- Engine: Ge CF680C2B6
- Engine time: 5,943 hours, 1,156 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE D4216P AND D10966 CONNECTORS ON HARNESS W5302-401G-18 ELECTRIC WIRING OPEN AND SIGNS OF OVERHEATING. REMOVED AND REPLACED ELECTRICAL CABLE FROM D4126P CONNECTOR TO S1099 CONNECTOR OF IDG AT #1 ENGINE IAW BOEING SWPM 20-24-01
